Бобков Владимир Евгеньевич

Общие данные
  • Должность: нучный сотрудник
  • Ученая степень: кандидат физико-математических наук (2015)
  • E-mail: bobkovve@gmail.com
  • Научные интересы: эллиптические задачи, параболические задачи, существование решений, качественные свойства решений

Публикации и препринты


   2019
1. V. Bobkov, “Asymptotic relation for zeros of cross-product of Bessel functions and applications”, Journal of Mathematical Analysis and Applications, 472:1 (2019), 1078–1092 , arXiv: 1803.09972  crossref  scopus

   2018
2. T. V. Anoop, V. Bobkov, S. Sasi, “On the strict monotonicity of the first eigenvalue of the $p$-Laplacian on annuli”, Transactions of the American Mathematical Society, 370 (2018), 7181–7199 , arXiv: 1611.03532  crossref  isi  scopus
3. V. Bobkov, P. Drábek, Y. Il’yasov, On full Zakharov equation and its approximations, 2018 (to appear) , 17 pp., arXiv: 1801.00803
4. B. Audoux, V. Bobkov, E. Parini, “On multiplicity of eigenvalues and symmetry of eigenfunctions of the $p$-Laplacian”, Topological Methods in Nonlinear Analysis, 51:2 (2018), 565–582 , arXiv: 1704.03194  crossref  isi
5. V. Bobkov, M. Tanaka, “Remarks on minimizers for $(p,q)$-Laplace equations with two parameters”, Communications on Pure & Applied Analysis, 17:3 (2018), 1219–1253 , arXiv: 1706.03034  crossref  isi (cited: 1)  scopus
6. V. Bobkov, E. Parini, “On the higher Cheeger problem”, Journal of the London Mathematical Society, 97:3 (2018), 575–600 , arXiv: 1706.07282  crossref  isi  scopus (cited: 1)
7. V. Bobkov, “On exact Pleijel’s constant for some domains”, Documenta Mathematica, 23 (2018), 799–813 , arXiv: 1802.04357  crossref
8. V. E. Bobkov, P. Takáč, “On maximum and comparison principles for parabolic problems with the $p$-Laplacian”, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2018 (Published online) , arXiv: 1803.09562  crossref
9. V. Bobkov, M. Tanaka, “On sign-changing solutions for resonant $(p,q)$-Laplace equations”, Differential Equations & Applications, 20:2 (2018), 197–208  crossref  isi
10. V. Bobkov, P. Drábek, Y. Ilyasov, “Estimates on spectral interval of validity of anti-maximum principle”, 2018 (to appear) , arXiv: 1807.06804
11. V. Bobkov, M. Tanaka, “On the Fredholm-type theorems and sign properties of solutions for $(p,q)$-Laplace equations with two parameters”, 2018 (to appear) , arXiv: 1807.07727
12. V. Bobkov, S. Kolonitskii, “Second-order shape derivative along Nehari manifold trajectories”, 2018 (to appear) , arXiv: 1812.05012
13. V. Bobkov, P. Drabek, Y. Ilyasov, “On partially free boundary solutions for elliptic problems with non-Lipschitz nonlinearities”, 2018 (to appear) , arXiv: 1812.08018

   2017
14. V. Bobkov, S. Kolonitskii, On qualitative properties of solutions for elliptic problems with the $p$-Laplacian through domain perturbations, 2017 (to appear) , 20 pp., arXiv: 1701.07408
15. V. Bobkov, P. Drábek, “On some unexpected properties of radial and symmetric eigenvalues and eigenfunctions of the $p$-Laplacian on a disk”, Journal of Differential Equations, 263:3, 5 August (2017), 1755–1772 , arXiv: 1605.01175  crossref  isi (cited: 2)  scopus (cited: 3)
16. V. Bobkov, S. Kolonitskii, “On a property of the nodal set of least energy sign-changing solutions for quasilinear elliptic equations”, Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 2017 (to appear) , arXiv: 1707.02816

   2016
17. V. Bobkov, Y. Il'yasov, “Maximal existence domains of positive solutions for two-parametric systems of elliptic equations”, Complex Variables and Elliptic Equations, 61:5 (2016), 587–607 , arXiv: 1406.5275  crossref  isi (cited: 2)  scopus (cited: 2)
18. V. Bobkov, M. Tanaka, “On sign-changing solutions for $(p,q)$-Laplace equations with two parameters”, Advances in Nonlinear Analysis, 2016 (Published online) , arXiv: 1606.06092  crossref

   2015
19. J. Benedikt, V. E. Bobkov, P. Girg, L. Kotrla, P. Takáč, “Nonuniqueness of solutions of initial-value problems for parabolic $p$-Laplacian”, Electronic Journal of Differential Equations, 2015, no. 38, 1–7 pdf  isi (cited: 2)
20. V. Bobkov, M. Tanaka, “On positive solutions for $(p, q)$-Laplace equations with two parameters”, Calculus of Variations and Partial Differential Equations, 54:3 (2015), 3277–3301 , arXiv: 1411.5192  crossref  isi (cited: 4)  scopus (cited: 3)

   2014
21. В. Е. Бобков, “О существовании непрерывной ветви знакопеременных решений эллиптических уравнений с выпукло-вогнутыми нелинейностями”, Дифференциальные уравнения, 50:6 (2014), 768–779  crossref  elib; V. E. Bobkov, “On the existence of a continuous branch of nodal solutions of elliptic equations with convex-concave nonlinearities”, Differential Equations, 50:6 (2014), 765–776  crossref  zmath  isi  elib  scopus
22. V. E. Bobkov, P. Takáč, “A Strong Maximum Principle for parabolic equations with the $p$-Laplacian”, Journal of Mathematical Analysis and Applications, 419:1, 1 November 2014 (2014), 218–230 pdf  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
23. V. Bobkov, “Least energy nodal solutions for elliptic equations with indefinite nonlinearity”, Electronic Journal of Qualitative Theory of Differential Equations, 2014, no. 56, 1–15 pdf  crossref  isi (cited: 1)

   2013
24. В. Е. Бобков, “О существовании знакопеременного решения эллиптических уравнений с выпукло-вогнутыми нелинейностями”, Уфимск. матем. журн., 5:2 (2013), 18–30  mathnet (цит.: 1)  mathscinet  elib; V. E. Bobkov, “On existence of nodal solution to elliptic equations with convex-concave nonlinearities”, Ufa Math. Journal, 5:2 (2013), 18–30 pdf  crossref  mathscinet
25. V. Bobkov, Y. Il'yasov, “Asymptotic behaviour of branches for ground states of elliptic systems”, Electronic Journal of Differential Equations, 2013, no. 212, 1–21 pdf  mathscinet  zmath

 

Участие в конференциях

Сведения о педагогической деятельности

  • 2011-2013 гг. Ассистент кафедры математики УГАТУ.

Гранты

  • Грант РФФИ 13-01-00294, "Разработка вариационных методов исследования специальных классов решений нелинейных краевых задач", 2014-2015 гг., исполнитель
  • Грант РФФИ 14-01-31054, "Устойчивость резонансных явлений в нелинейных моделях", 2014-2015 гг., исполнитель